MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE "ULTRA", 10 MM, 0°; RIGID VIDEO LAPAROSCOPE

OLYMPUS WINTER & IBE GMBH TELESCOPE "ULTRA", 10 MM, 0°; RIGID VIDEO LAPAROSCOPE
Model Number WA4KL100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed that during the device evaluation, the rigid video laparoscope exhibited lens inside the optical system is broken./ distal end lens broken.There was no patient involvement.

Brand Name
TELESCOPE "ULTRA", 10 MM, 0°
Common Device Name
RIGID VIDEO LAPAROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23877742
Report Number9610773-2025-08425
Device Sequence Number4732165
Product Code GCJ
UDI-Device Identifier04042761082846
UDI-Public04042761082846
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K150633
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWA4KL100
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown